# SDR DXTA201407145820

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 10,913 hours, 6,666 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT SEVERAL LOCATIONS ON THE RT WING UPPER SKIN, RT FWD & RT UPPER SKIN BOND ASSEMBLY & CHAFING ON LT WING SECONDARY LE SKINS.  REPAIRS ACCOMPLISHED IAW MODEL NR 750 REPORT NR 750-0195 11RD REPAIR DEFINITION REPAIR OF CORROSION ON RT WING UPPER SKIN & CHAFING ON LT WING SECONDARY LE SKINS, DATED 07/09/2014.  SDR COMPLETED.
